BibTeX record journals/ijwmip/Wang18a

download as .bib file

@article{DBLP:journals/ijwmip/Wang18a,
  author    = {Jianzhong Wang},
  title     = {Mathematical analysis on out-of-sample extensions},
  journal   = {{IJWMIP}},
  volume    = {16},
  number    = {5},
  pages     = {1850042},
  year      = {2018},
  url       = {https://doi.org/10.1142/S021969131850042X},
  doi       = {10.1142/S021969131850042X},
  timestamp = {Fri, 30 Nov 2018 13:20:12 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/ijwmip/Wang18a},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics